Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

282 Publications


1997 | Journal Article | LibreCat-ID: 16552
@article{Dellnitz_Hohmann_Junge_Rumpf_1997, title={Exploring invariant sets and invariant measures}, DOI={10.1063/1.166223}, journal={Chaos: An Interdisciplinary Journal of Nonlinear Science}, author={Dellnitz, Michael and Hohmann, Andreas and Junge, Oliver and Rumpf, Martin}, year={1997}, pages={221–228} }
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16535
@article{Dellnitz_Junge_1997, title={Almost Invariant Sets in Chua’s Circuit}, DOI={10.1142/s0218127497001655}, journal={International Journal of Bifurcation and Chaos}, author={Dellnitz, Michael and Junge, Oliver}, year={1997}, pages={2475–2485} }
LibreCat | DOI
 

1996 | Book Chapter | LibreCat-ID: 16533
@inbook{Dellnitz_Hohmann_1996, place={Basel}, title={The Computation of Unstable Manifolds Using Subdivision and Continuation}, DOI={10.1007/978-3-0348-7518-9_21}, booktitle={Nonlinear Dynamical Systems and Chaos}, author={Dellnitz, Michael and Hohmann, Andreas}, year={1996} }
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16550
@article{Dellnitz_Field_Golubitsky_Ma_Hohmann_1995, title={Cycling Chaos}, DOI={10.1142/s0218127495000909}, journal={International Journal of Bifurcation and Chaos}, author={Dellnitz, Michael and Field, Michael and Golubitsky, Martin and Ma, Jun and Hohmann, Andreas}, year={1995}, pages={1243–1247} }
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16532
@article{Dellnitz_Heinrich_1995, title={Admissible symmetry increasing bifurcations}, DOI={10.1088/0951-7715/8/6/009}, journal={Nonlinearity}, author={Dellnitz, M and Heinrich, C}, year={1995}, pages={1039–1066} }
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16551
@article{Dellnitz_Golubitsky_Hohmann_Stewart_1995, title={Spirals in Scalar Reaction–Diffusion Equations}, DOI={10.1142/s0218127495001149}, journal={International Journal of Bifurcation and Chaos}, author={Dellnitz, Michael and Golubitsky, Martin and Hohmann, Andreas and Stewart, Ian}, year={1995}, pages={1487–1501} }
LibreCat | DOI
 

1995 | Book Chapter | LibreCat-ID: 16611
@inbook{Golubitsky_Marsden_Stewart_Dellnitz_1995, place={Providence, Rhode Island}, title={The constrained Liapunov-Schmidt procedure and periodic orbits}, DOI={10.1090/fic/004/05}, booktitle={Normal Forms and Homoclinic Chaos}, author={Golubitsky, Martin and Marsden, Jerrold and Stewart, Ian and Dellnitz, Michael}, year={1995} }
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16510
@article{Aston_Dellnitz_1995, title={Symmetry Breaking Bifurcations of Chaotic Attractors}, DOI={10.1142/s021812749500123x}, journal={International Journal of Bifurcation and Chaos}, author={Aston, Philip J. and Dellnitz, Michael}, year={1995}, pages={1643–1676} }
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16542
@article{Dellnitz_Melbourne_1995, title={A note on the shadowing lemma and symmetric periodic points}, DOI={10.1088/0951-7715/8/6/010}, journal={Nonlinearity}, author={Dellnitz, M and Melbourne, I}, year={1995}, pages={1067–1075} }
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16549
@inbook{Dellnitz_Golubitsky_Nicol_1994, place={New York, NY}, title={Symmetry of Attractors and the Karhunen-Loève Decomposition}, DOI={10.1007/978-1-4612-0859-4_4}, booktitle={Trends and Perspectives in Applied Mathematics}, author={Dellnitz, Michael and Golubitsky, Martin and Nicol, Matthew}, year={1994} }
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16544
@inbook{Dellnitz_Scheurle_1994, place={Dordrecht}, title={Eigenvalue Movement for a Class of Reversible Hamiltonian Systems with Three Degrees of Freedom}, DOI={10.1007/978-94-011-0956-7_9}, booktitle={Dynamics, Bifurcation and Symmetry}, author={Dellnitz, Michael and Scheurle, Jürgen}, year={1994} }
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 16541
@article{Dellnitz_Melbourne_1994, title={Generic movement of eigenvalues for equivariant self-adjoint matrices}, DOI={10.1016/0377-0427(94)90032-9}, journal={Journal of Computational and Applied Mathematics}, author={Dellnitz, Michael and Melbourne, Ian}, year={1994}, pages={249–259} }
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 17014
@article{Dellnitz_1994, title={Collisions of chaotic attractors}, journal={Schlaglichter der Forschung: Zum 75. Jahrestag der Universität Hamburg}, author={Dellnitz, Michael}, year={1994}, pages={411–428} }
LibreCat
 

1993 | Journal Article | LibreCat-ID: 16633
@article{Melbourne_Dellnitz_1993, title={Normal forms for linear Hamiltonian vector fields commuting with the action of a compact Lie group}, DOI={10.1017/s0305004100071577}, journal={Mathematical Proceedings of the Cambridge Philosophical Society}, author={Melbourne, Ian and Dellnitz, Michael}, year={1993}, pages={235–268} }
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16518
@article{Barany_Dellnitz_Golubitsky_1993, title={Detecting the symmetry of attractors}, DOI={10.1016/0167-2789(93)90198-a}, journal={Physica D: Nonlinear Phenomena}, author={Barany, Ernest and Dellnitz, Michael and Golubitsky, Martin}, year={1993}, pages={66–87} }
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16634
@article{Melbourne_Dellnitz_Golubitsky_1993, title={The structure of symmetric attractors}, DOI={10.1007/bf00386369}, journal={Archive for Rational Mechanics and Analysis}, author={Melbourne, Ian and Dellnitz, Michael and Golubitsky, Martin}, year={1993}, pages={75–98} }
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 17013
@article{Dellnitz_1993, title={The equivariant Darboux theorem}, volume={29}, journal={Lectures in Applied Mathematics}, author={Dellnitz, Michael}, year={1993}, pages={163–169} }
LibreCat
 

1992 | Journal Article | LibreCat-ID: 16548
@article{Dellnitz_Melbourne_Marsden_1992, title={Generic bifurcation of Hamiltonian vector fields with symmetry}, DOI={10.1088/0951-7715/5/4/008}, journal={Nonlinearity}, author={Dellnitz, M and Melbourne, I and Marsden, J E}, year={1992}, pages={979–996} }
LibreCat | DOI
 

1992 | Journal Article | LibreCat-ID: 17012
@article{Dellnitz_1992, title={Computational bifurcation of periodic solutions in systems with symmetry}, volume={12}, DOI={10.1093/imanum/12.3.429}, number={3}, journal={IMA Journal of Numerical Analysis}, author={Dellnitz, Michael}, year={1992}, pages={429–455} }
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16546
@inbook{Dellnitz_Golubitsky_Melbourne_1992, place={Basel}, title={Mechanisms of Symmetry Creation}, DOI={10.1007/978-3-0348-7536-3_9}, booktitle={Bifurcation and Symmetry}, author={Dellnitz, Michael and Golubitsky, Martin and Melbourne, Ian}, year={1992} }
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16547
@inbook{Dellnitz_Marsden_Melbourne_Scheurle_1992, place={Basel}, title={Generic Bifurcations of Pendula}, DOI={10.1007/978-3-0348-7536-3_10}, booktitle={Bifurcation and Symmetry}, author={Dellnitz, Michael and Marsden, Jerrold E. and Melbourne, Ian and Scheurle, Jürgen}, year={1992} }
LibreCat | DOI
 

1989 | Journal Article | LibreCat-ID: 16682
@article{Dellnitz_Werner_1989, title={Computational methods for bifurcation problems with symmetries—with special attention to steady state and Hopf bifurcation points}, DOI={10.1016/0377-0427(89)90150-7}, journal={Journal of Computational and Applied Mathematics}, author={Dellnitz, Michael and Werner, Bodo}, year={1989}, pages={97–123} }
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed